# SDR 96FDEA00343

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Crack
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP, I/B UPPER SURFACE T/E SKIN HAS 5 INCH CRACK.  REPAIRED PER SRM 57-10-00 PG 10 FIG 7.
